Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 201, NWS Hastings, NE

July 31, 20154 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jul 31, 2015, 7:06 PM CDT for 4 counties in Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2015, 7:06 PM CDT (00:06 UTC)
Expired
Jul 31, 2015, 7:30 PM CDT
In force
24 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, NE, Fillmore County, NE, Hamilton County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 68 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3035 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3035 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WUUS53 KGID 010006
SVRGID
NEC035-059-081-185-010030-
/O.NEW.KGID.SV.W.0201.150801T0006Z-150801T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
706 PM CDT FRI JUL 31 2015

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHWESTERN YORK COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 730 PM CDT

* AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HENDERSON...
  OR 14 MILES SOUTHWEST OF YORK...MOVING SOUTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GENEVA...SUTTON...HENDERSON...GRAFTON AND LUSHTON. 

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 337 AND 347.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4082 9791 4083 9771 4052 9761 4051 9790
TIME...MOT...LOC 0004Z 350DEG 22KT 4073 9781 

HAIL...1.00IN
WIND...60MPH
 
$$

BRYANT
2 follow-up statements
856 
WWUS53 KGID 010017
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
717 PM CDT FRI JUL 31 2015

NEC081-185-010026-
/O.CAN.KGID.SV.W.0201.000000T0000Z-150801T0030Z/
YORK NE-HAMILTON NE-
717 PM CDT FRI JUL 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN YORK AND
SOUTHEASTERN HAMILTON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4052 9761 4051 9790 4070 9789 4070 9768
TIME...MOT...LOC 0016Z 347DEG 33KT 4058 9776 

$$

NEC035-059-010030-
/O.CON.KGID.SV.W.0201.000000T0000Z-150801T0030Z/
CLAY NE-FILLMORE NE-
717 PM CDT FRI JUL 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN CLAY AND NORTHWESTERN FILLMORE COUNTIES...

AT 716 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAFTON...OR
21 MILES SOUTHWEST OF YORK...MOVING SOUTH AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GENEVA...SUTTON AND GRAFTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4052 9761 4051 9790 4070 9789 4070 9768
TIME...MOT...LOC 0016Z 347DEG 33KT 4058 9776 

HAIL...1.00IN
WIND...60MPH
 
$$

BRYANT
026 
WWUS53 KGID 010029
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
729 PM CDT FRI JUL 31 2015

NEC035-059-010038-
/O.EXP.KGID.SV.W.0201.000000T0000Z-150801T0030Z/
CLAY NE-FILLMORE NE-
729 PM CDT FRI JUL 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY AND
NORTHWESTERN FILLMORE COUNTIES WILL EXPIRE AT 730 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  THAT 
SAID...SMALL HAIL TO AROUND THE SIZE OF DIMES AND THUNDERSTORM WIND 
GUSTS TO AROUND 40 MPH WILL REMAIN POSSIBLE WITH THIS ACTIVITY AS IT 
MOVES THROUGH THE AREA.

LAT...LON 4052 9761 4051 9790 4070 9789 4070 9768
TIME...MOT...LOC 0026Z 350DEG 22KT 4058 9776 

$$

BRYANT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 5:56 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 31, 5:56 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
556 PM CDT FRI JUL 31 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 256 PM CDT FRI JUL 31 2015

CUMULUS HAVE CONTINUED TO DEVELOP MAINLY IN THE NORTHERN PART OF THE
FORECAST AREA THIS AFTERNOON. THE LATEST RADAR HAS A CLUSTER OF
THUNDERSTORMS JUST TO THE NORTHEAST OF THE FORECAST AREA WITH A FEW
SPOTTY SHOWERS/SPRINKLES ELSEWHERE IN THE NORTHERN PART OF THE
FORECAST AREA. SURFACE ANALYSIS SHOWS A WEAK BOUNDARY JUST TO THE
NORTH OF THE FORECAST AREA THIS AFTERNOON.

THERE IS NORTHWEST FLOW ACROSS THE AREA TODAY AND INTO THIS EVENING
THERE IS LITTLE IN THE WAY OF UPPER LEVEL WAVES MOVING INTO THE
AREA. EXPECT THERE TO BE SOME ISOLATED TO SCATTERED THUNDERSTORMS
THAT DEVELOP ALONG THE BOUNDARY DURING THE AFTERNOON INTO THE
EVENING. THESE WILL BE MAINLY DIURNALLY DRIVEN. THE BOUNDARY IS
EXPECTED TO DRIFT TO THE SOUTH DURING THE EVENING HOURS. EXPECT THAT
THE MAIN DRIVING FORCE WILL BE OUTFLOW FROM THE THUNDERSTORMS
DRIVING IT TO THE SOUTH. HAVE SPREAD THE CHANCES FOR THUNDERSTORMS
FROM THE NORTH TO THE SOUTH DURING THE EVENING HOURS. AS THE SUN
GOES DOWN EXPECT THUNDERSTORMS TO DIMINISH.

LATER TONIGHT AN UPPER LEVEL WAVE WILL START TO MOVE INTO THE AREA
AND THUNDERSTORMS FROM THE HIGH PLAINS WILL MOVE INTO THE FORECAST
AREA. THE UPPER WAVE IS FURTHER TO THE NORTH AND EXPECT THAT LATE
TONIGHT THERE COULD BE SOME THUNDERSTORMS RETURN TO THE NORTHERN
PART OF THE FORECAST AREA. THESE COULD LINGER INTO SATURDAY MORNING
AS THE UPPER LEVEL WAVE MOVES THROUGH THE AREA. BY SATURDAY
AFTERNOON THE MAIN UPPER LEVEL WAVE WILL BE MOVING INTO THE AREA.
EXPECT THAT MOST OF THE THUNDERSTORMS WILL BE IN THE LATE AFTERNOON
AND FURTHER TO THE NORTHEAST.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 256 PM CDT FRI JUL 31 2015

MAIN ISSUE WILL BE DETERMINING CHANCES FOR PRECIPITATION.

LONG TERM MODELS INDICATE A PATTERN SHIFT BY MID-LATE WEEK AS A
RIDGE WILL DEVELOP OVER THE CENTRAL UNITED STATES AND TROUGHS ON THE
COASTS. THE ECMWF TRENDS TOWARD THIS A BIT EARLIER IN THE WEEK AS
COMPARED TO THE GFS...BUT AGAIN...MOST LONG TERM SOLUTIONS/ENSEMBLES
ARRIVE AT THIS SCENARIO. EVEN WITH THE RIDGE DEVELOPING...WE SEEM TO
HAVE THE POSSIBILITY OF SHORTWAVE TROUGH AND ACCOMPANYING JET STREAK
HELPING TO DAMPEN AND TRAVEL THROUGH THE CREST OF THE RIDGE...WHICH
COULD BE CLOSE ENOUGH TO RAISE OUR DEEP LAYER BULK SHEAR TOWARD MID
TO LATE WEEK.

WE START OUT SATURDAY EVENING WITH A RELATIVELY ORGANIZED SHORTWAVE
TROUGH MOVING THROUGH WITHIN NORTHWEST FLOW. ENSEMBLES ARE NOT HIGH
ENOUGH TO PUSH CHANCES MUCH HIGHER THAN 40 POP FOR NOW. BESIDES
SUNDAY/SUNDAY NIGHT...WE HAVE A GENERAL 20 TO 30 PERCENT CHANCE OF
RAIN AT PRETTY MUCH ANY GIVEN TIME...AS WE REMAIN IN A FAIRLY
TYPICAL SUMMER REGIME PATTERN OF RELATIVELY UNSTABLE AIR ACCOMPANIED
WITH LOW TO MODERATE SHEAR AND NOT MUCH OF ANY FORCING MECHANISM
ALOFT...AND WITH THE POTENTIAL OF A BOUNDARY HANGING IN AND AROUND
THE AREA. GENERALLY HIGHS IN THE 80S AND 90S WITH LOW POPS FOR
ALMOST THE ENTIRE EXTENDED...KEEPING SUNDAY/SUNDAY NIGHT DRY WITH
FAIR AGREEMENT FROM MODELS/ENSEMBLES...BUT NO GUARANTEE. SEVERE
WEATHER WOULD NOT BE OUT OF THE QUESTION...BUT CONFIDENCE IS TOO LOW
TO PIN DOWN ANY SPECIFICS.

&&

.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 554 PM CDT FRI JUL 31 2015

THUNDERSTORMS ARE STILL NORTH OF THE TERMINAL AREAS BUT THE LINE
IS MOVING TO THE SOUTH. KGRI HAS A BETTER CHANCE FOR THUNDERSTORMS
THAN KEAR. AN OUTFLOW HAS TURNED WINDS TO THE NORTHEAST AT KGRI
AND WILL TURN IN KEAR IN THE NEXT COUPLE OF HOURS. THUNDERSTORMS
SHOULD END A LITTLE LATER THIS EVENING.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...JCB
LONG TERM...HEINLEIN
AVIATION...JCB
Hazardous weather outlook, Jul 31, 3:05 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
305 PM CDT FRI JUL 31 2015

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
011200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
305 PM CDT FRI JUL 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS...A FEW OF WHICH MAY BECOME STRONG TO
SEVERE...ARE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA THROUGH THE
EVENING HOURS. HAIL AROUND THE SIZE OF QUARTERS AND THUNDERSTORM
WIND GUSTS TO 60 MPH ARE THE PRIMARY CONCERNS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SATURDAY AFTERNOON AND EVENING...THERE IS A CHANCE OF
THUNDERSTORMS ACROSS MOST OF THE OUTLOOK AREA...BUT MAINLY
FAVORING NEBRASKA COUNTIES. THERE IS AT LEAST A MARGINAL TO SLIGHT
RISK FOR SEVERE STORMS...PRIMARILY NORTHEAST OF A LINE FROM
LEXINGTON TO HEBRON NEBRASKA. LARGE HAIL AND DAMAGING WINDS WOULD
BE THE PRIMARY THREATS.

FROM MONDAY THROUGH THURSDAY...THERE ARE VARIOUS ADDITIONAL CHANCES
FOR THUNDERSTORMS WITHIN THE OUTLOOK AREA. ANY POTENTIAL RISK FOR
SEVERE STORMS DURING THIS TIME FRAME WILL BE ADDRESSED IN FUTURE
OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jul 31, 5:44 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
544 PM CDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     3 W BENEDICT            41.01N 97.66W
07/31/2015                   YORK               NE   TRAINED SPOTTER

            REPORT OF A PIVOT OVERTURNED

&&

JPETR
Local storm report, Jul 31, 5:52 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
552 PM CDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     ORD                     41.60N 98.93W
07/31/2015  M56 MPH          VALLEY             NE   ASOS

0515 PM     TSTM WND GST     YORK                    40.87N 97.60W
07/31/2015  M56 MPH          YORK               NE   AWOS

&&

JPETR
Special weather statement, Jul 31, 6:40 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
640 PM CDT FRI JUL 31 2015

NEZ039-046-010015-
VALLEY NE-SHERMAN NE-
640 PM CDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERMAN AND WESTERN
VALLEY COUNTIES UNTIL 715 PM CDT...

AT 639 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR COMSTOCK TO 6 MILES
SOUTHWEST OF ARCADIA...AND MOVING EAST AT 20 MPH.

WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE AS THIS ACTIVITY MOVES
THROUGH THE AREA.

LOCATIONS IMPACTED INCLUDE...
LOUP CITY...ARCADIA AND ELYRIA.

LAT...LON 4168 9900 4127 9897 4132 9921 4169 9921
TIME...MOT...LOC 2339Z 266DEG 17KT 4157 9918 4134 9918

BRYANT
Special weather statement, Jul 31, 6:43 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
643 PM CDT FRI JUL 31 2015

NEZ063-064-076-077-010015-
YORK NE-HAMILTON NE-FILLMORE NE-CLAY NE-
643 PM CDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAY...SOUTHWESTERN
YORK...NORTHWESTERN FILLMORE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL
715 PM CDT...

AT 642 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HAMPTON...OR 17 MILES WEST OF YORK...MOVING SOUTH AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AURORA...SUTTON...HENDERSON...FAIRMONT...HAMPTON...GRAFTON...
SARONVILLE...STOCKHAM AND LUSHTON.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 331 AND 346.

LAT...LON 4089 9803 4093 9779 4059 9756 4056 9801
TIME...MOT...LOC 2342Z 342DEG 31KT 4086 9793

BRYANT
Special weather statement, Jul 31, 6:45 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT FRI JUL 31 2015

NEZ062-010030-
HALL NE-
645 PM CDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HALL COUNTY UNTIL 730 PM
CDT...

AT 644 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALDA...OR NEAR GRAND ISLAND...MOVING SOUTH AT 35 MPH.

DIME SIZE HAIL AND WINDS TO AROUND 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...DONIPHAN AND ALDA.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 305 AND 316.

LAT...LON 4070 9829 4071 9851 4104 9856 4105 9848
      4105 9832
TIME...MOT...LOC 2344Z 341DEG 31KT 4086 9839

BRYANT
Local storm report, Jul 31, 7:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
706 PM CDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             3 SW HENDERSON          40.75N 97.85W
07/31/2015  E1.00 INCH       HAMILTON           NE   TRAINED SPOTTER

&&

JPETR

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:12 PM CDTSpecial Weather StatementGIDClay48 min
Jul 31, 7:30 PM CDTSpecial Weather StatementGIDFillmore30 min
Jul 31, 11:36 PM CDTSpecial Weather StatementGIDAdams24 min
Aug 1, 3:56 AM CDTAreal Flood AdvisoryGIDFurnas3 hr
Aug 1, 4:37 AM CDTAreal Flood AdvisoryGIDHamilton, Howard, Merrick, Nance3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.